Sign in to follow this  
Followers 0
lvgirl

Sertraline Was Great For Me..but No Sex And Hair Falling Out. Off It Now And Very Depressed...

4 posts in this topic

Posted

I suffer from depression, anxiety, and constant back pain because of stress (and I am young)

I was taking Generic Wellbutrin XL 150mg and it made me very sexual, which was awesome, BUT it also made me get anxiety and constipation because it was very drying to my body. So my Dr. gave me 25mg of generic Zoloft to help with that and my depression, anxiety, and constipation. That worked GREAT Sure, I had no sex drive, but I was happy, no crying, no thoughts of harming myself, and no anxiety, no back pain, and bathroom stuff was good. (I suffer from IBS and seratonin is needed to make me function properly)

Then my hair started to thin, after about a month, more pieces would come out when washing or combing it.

Dr. took me off of the generic Zoloft because of the hair issue. Said to take St. Johns Wort instead and says it works like and SSRI..does it? Not sure...

Now I am taking Generic Wellbutrin SR 100mg, two times a day and just St. John's Wort. I have no sex drive and have become very angry, moody, crying, and depressed again, wanting to hurt myself, constant back pain. My friends and husband have noticed my moods.

I am not sure about the hair issue? I am thinking that I DO need to Generic Zoloft for my mental health..I am a wreck right now. Maybe if I just take half of a dose the side effects will not be as strong?

I am thinking of asking my Dr. if this would be a good combo..Generic Wellbutrin XL 150, half of a 25mg Zoloft, AND St. John Wort.

I know, ask my Dr. I will in a few weeks.

Anybody know about the hair falling out? Does it go away? I may just risk that to be happy and feel 'normal' again.

:-(

lvgirl

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted

Hi lvgirl,

There have been a few posts on here about hair falling out on zoloft. It seems to effect some people. Me personally, I have taken it off and on for 15 years and still have a nice full head of hair. Sometimes i wonder if it is the stress and anxiety affecting your hair more than the medicine?

Share this post


Link to post
Share on other sites

Posted

Hi lvgirl, How long have you been off Zoloft? Neither the St. John's Wort or Wellbutrin should cause the lack of libido. You might want to ask your doctor about the doseage of St. John's Wort. I'd definitely talk to your doctor about the entire situation for you, explaining your concerns (assme you've done this).

Iowa

Share this post


Link to post
Share on other sites

Posted

mm I see that I am not the only person here to notice my hair thinning a lot... Last night I was looking in the mirror and I thought " I am not going crazy.... I see a lot of scalp in front of my head"... life... oh life...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0